If you need an accessible version of this item please contact JSTOR User Support

More on the Multiplier Effects of a Balanced Budget

William J. Baumol and Maurice H. Peston
The American Economic Review
Vol. 45, No. 1 (Mar., 1955), pp. 140-148
Stable URL: http://www.jstor.org/stable/1811587
Page Count: 9
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
More on the Multiplier Effects of a Balanced Budget
Preview not available

Page Thumbnails

  • Thumbnail: Page 
[140]
    [140]
  • Thumbnail: Page 
141
    141
  • Thumbnail: Page 
142
    142
  • Thumbnail: Page 
143
    143
  • Thumbnail: Page 
144
    144
  • Thumbnail: Page 
145
    145
  • Thumbnail: Page 
146
    146
  • Thumbnail: Page 
147
    147
  • Thumbnail: Page 
148
    148